PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 63 | 3 | 211-222
Tytuł artykułu

On representing the multiple of a number by a quadratic form

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
63
Numer
3
Strony
211-222
Opis fizyczny
Daty
wydano
1993
otrzymano
1990-11-23
poprawiono
1992-06-16
Twórcy
  • Department of Mathematics, Kansas State University, Manhattan, Kansas 66506-2602, U.S.A.
Bibliografia
  • [1] Z. I. Borevich and I. R. Shafarevich, Number Theory, Academic Press, New York 1966.
  • [2] J. W. S. Cassels, Rational Quadratic Forms, Academic Press, New York 1978.
  • [3] T. Cochrane, Small solutions of congruences over algebraic number fields, Illinois J. Math. 31 (1987), 618-625.
  • [4] T. Cochrane, Small zeros of quadratic congruences modulo pq, Mathematika 37 (1990), 261-272.
  • [5] T. Cochrane, Small zeros of quadratic forms modulo p, III, J. Number Theory 37 (1) (1991), 92-99.
  • [6] D. Grant, Small solutions to a given quadratic form with a variable modulus, to be published.
  • [7] D. R. Heath-Brown, Small solutions of quadratic congruences, Glasgow Math. J. 27 (1985), 87-93.
  • [8] D. R. Heath-Brown, Small solutions of quadratic congruences, II, Mathematika 38 (1991), 264-284.
  • [9] Yu. V. Linnik and A. V. Malyshev, An elementary proof of the Kloosterman-Tartakovskiĭ theorem on the representations of numbers by positive quadratic forms, in: Proc. Fourth All-Union Math. Congr., Leningrad 1961, Vol. II, Nauka, Leningrad 1964, 116-117.
  • [10] J. W. Sander, A reciprocity formula for quadratic forms, Monatsh. Math. 104 (1987), 125-132.
  • [11] A. Schinzel, H. P. Schlickewei and W. M. Schmidt, Small solutions of quadratic congruences and small fractional parts of quadratic forms, Acta Arith. 37 (1980), 241-248.
  • [12] W. A. Tartakowsky [V. A. Tartakovskiĭ], La détermination de la totalité des nombres représentables par une forme quadratique à plus de quatre variables, C. R. Acad. Sci. Paris 186 (1928), 1337-1340, 1401-1403, 1684-1687. Errata to second paper: 187 (1928), 155.
  • [13] G. L. Watson, Integral Quadratic Forms, Cambridge University Press, London 1960.
  • [14] G. L. Watson, The minimum of an indefinite quadratic form with integral coefficients, J. London Math. Soc. 32 (1957), 503-507.
  • [15] G. L. Watson, Bounded representations of integers by quadratic forms, Mathematika 4 (1957), 17-24.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav63i3p211bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.